# SDR IPXA201805149546

- Difficulty date: April 30, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Part number: AEA055319
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  WING TO BODY FAIRING ATTACH BRACKET FOUND CRACKED, LT SIDE, BS 1401 BELOW LONGERON 23L.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT BRACKET IAW DWG AEA0553 AND SRM 51-33-01.
